The Annals of Statistics

Rejoinder to discussions of “Frequentist coverage of adaptive nonparametric Bayesian credible sets”

Botond Szabó, A. W. van der Vaart, and J. H. van Zanten

Full-text: Open access

Article information

Source
Ann. Statist., Volume 43, Number 4 (2015), 1463-1470.

Dates
Received: January 2015
First available in Project Euclid: 17 June 2015

Permanent link to this document
https://projecteuclid.org/euclid.aos/1434546211

Digital Object Identifier
doi:10.1214/15-AOS1270REJ

Mathematical Reviews number (MathSciNet)
MR3357867

Zentralblatt MATH identifier
1321.62045

Citation

Szabó, Botond; van der Vaart, A. W.; van Zanten, J. H. Rejoinder to discussions of “Frequentist coverage of adaptive nonparametric Bayesian credible sets”. Ann. Statist. 43 (2015), no. 4, 1463--1470. doi:10.1214/15-AOS1270REJ. https://projecteuclid.org/euclid.aos/1434546211


Export citation

References

  • [1] Agapiou, S., Larsson, S. and Stuart, A. M. (2013). Posterior contraction rates for the Bayesian approach to linear ill-posed inverse problems. Stochastic Process. Appl. 123 3828–3860.
  • [2] Belitser, E. (2014). On coverage and oracle radial rate of DDM-credible sets under excessive bias restriction. Available at arXiv:1407.5232.
  • [3] Castillo, I. and Nickl, R. (2014). On the Bernstein–von Mises phenomenon for nonparametric Bayes procedures. Ann. Statist. 42 1941–1969.
  • [4] Giné, E. and Nickl, R. (2010). Confidence bands in density estimation. Ann. Statist. 38 1122–1170.
  • [5] Knapik, B. and Salomond, J.-B. (2014). A general approach to posterior contraction in nonparametric inverse problems. Available at arXiv:1407.0335.
  • [6] Knapik, B. T., van der Vaart, A. W. and van Zanten, J. H. (2013). Bayesian recovery of the initial condition for the heat equation. Comm. Statist. Theory Methods. 42 1294–1313.
  • [7] Knapik, B. T., Szabó, B. T., van der Vaart, A. W. and van Zanten, J. H. (2015). Bayes procedures for adaptive inference in inverse problems for the white noise model. Probab. Theory Related Fields. DOI:10.1007/s00440-015-0619-7.
  • [8] Knapik, B. T., van der Vaart, A. W. and van Zanten, J. H. (2011). Bayesian inverse problems with Gaussian priors. Ann. Statist. 39 2626–2657.
  • [9] Ray, K. (2014). Bernstein–von Mises theorems for adaptive Bayesian nonparametric procedures. Available at arXiv:1407.3397.
  • [10] Ray, K. (2013). Bayesian inverse problems with non-conjugate priors. Electron. J. Stat. 7 2516–2549.
  • [11] Serra, P. and Krivobokova, T. (2014). Adaptive empirical Bayesian smoothing splines. Available at arXiv:1411.6860.
  • [12] Sniekers, S. and van der Vaart, A. (2014). Credible sets in the fixed design model with Brownian motion prior. J. Statist. Plann. Inference. DOI:10.1016/j.jspi.2014.07.008.
  • [13] Szabó, B. (2014). On Bayesian based adaptive confidence sets for linear functionals. Available at arXiv:1412.0459.
  • [14] Szabó, B., van der Vaart, A. and van Zanten, H. (2014). Honest Bayesian confidence sets for the L2-norm. J. Statist. Plann. Inference. DOI:10.1016/j.jspi.2014.06.005.
  • [15] Szabó, B. T., van der Vaart, A. W. and van Zanten, J. H. (2013). Empirical Bayes scaling of Gaussian priors in the white noise model. Electron. J. Stat. 7 991–1018.
  • [16] Szabo, B. T., van der Vaart, A. W. and van Zanten, J. H. (2015). Frequentist coverage of adaptive nonparametric Bayesian credible sets. Ann. Statist. 43 1391–1428.

See also

  • Main article: Frequentist coverage of adaptive nonparametric Bayesian credible sets.